MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; MODEL 4100

EBR SYSTEMS, INC. WISE CRT SYSTEM; MODEL 4100
Model Number MODEL 4100
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The battery (b)(6) and transmitter (b)(6) were returned to ebr for analysis and received on 27 august 2025.However, the investigation is in process.Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by the fda, ebr or its employee, that the device, ebr or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient underwent a battery and transmitter replacement on (b)(6) 2025 due to the transmitter being affected by the feed through issue.Previously, in (b)(6) 2023, the patient had a battery replacement due to an irregular battery curve and premature depletion.During the most recent follow-up in (b)(6) 2024, connection to the wise crt system could not be established.No adverse patient sequelae were reported.
 
Additional Manufacturer Narrative
The patient's transmitter associated with this complaint was previously identified as being affected by kyroflex leakage, which caused excessive current drain.Although the battery was replaced at that time, the transmitter remained implanted, leading to premature depletion of the new battery.A full system replacement was delayed due to the patient's unrelated hip infection, which required resolution prior to surgical intervention.Battery voltage data was reviewed and showed accelerated depletion below the minimum threshold.Additionally, energy-based erc analysis revealed a 75% discrepancy, confirming abnormal energy consumption consistent with the known kyroflex-related issue.The excess current drain observed was directly attributable to the unresolved transmitter defect.Both the battery (t11035) and transmitter (t01393) associated with this complaint have since been returned for analysis; however, the investigation is still ongoing.A supplemental report will be provided once the product evaluation is complete.
 
Additional Manufacturer Narrative
Both the model 3100 battery (b)(6) and model 4100 transmitter (b)(6) were returned to ebr systems for analysis.Inspection confirmed yellow kryoflex polymer residue and corrosion near the connector interface, consistent with the known kryoflex leakage failure mode that causes conductive pathways and excess current drain.Review of historical device data showed that this transmitter had previously been identified as affected by kryoflex leakage but was not replaced at that time.The resulting elevated current consumption led to premature battery depletion and loss of system communication.Battery performance data demonstrated voltage decline below the minimum reference line and a 75% energy-based erc discrepancy at loss of communication on 26-aug-2025, confirming abnormal depletion consistent with kryoflex-induced current leakage.

Brand Name
WISE CRT SYSTEM
Common Device Name
MODEL 4100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key22986872
Report Number3013596742-2025-00017
Device Sequence Number8972487
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberMODEL 4100
Device Lot Number072519-05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date09/25/2025
10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown